Advertisement

Periodica Mathematica Hungarica

, Volume 17, Issue 1, pp 71–75 | Cite as

Semiprime rings with D.C.C. on principal bi-ideals

  • N. V. Loi
Article

AMS (MOS) subject classifications (1980)

Primary 16A34 Secondary 16A12 

Key words and phrases

Semiprime ring bi-ideal quasi-ideal descending chain condition right socle 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P. N. Ánh, On Litoff's theorem,Studia Sci. Math. Hungar. 16 (1984), 255–259.Zbl 518: 16002Google Scholar
  2. [2]
    C. Faith, Rings with minimum condition on principal ideals,Arch. Math. 10 (1959), 327–330. [Erratum,Arch. Math. 10 (1959), 480.]MR 22: 719Google Scholar
  3. [3]
    O. Steinfeld,Quasi-ideals in rings and semigroups, Akadémiai Kiadó, Budapest, 1978.MR 80e: 16001Google Scholar
  4. [4]
    P. N. Stewart, Quasi-ideals in rings,Acta Math. Acad. Sci. Hungar. 38 (1981), 231–235.MR 83f: 16012Google Scholar
  5. [5]
    F. A. Szász, On minimal bi-ideals of rings,Acta Sci. Math. (Szeged)32 (1971), 333–336.MR 46: 5398Google Scholar

Copyright information

© Akadémiai Kiadó 1986

Authors and Affiliations

  • N. V. Loi
    • 1
  1. 1.Mta Matematikai Kutató IntézetBudapestHungary

Personalised recommendations